Topics
Products
Follow Us:

EMT Questions and Answers (Q&A)

Robin
Answered: Apr 18, 2019
Though in the case of this test, the answer might be the tongue, in reality this is not the case. A study was conducted in 1985 by Dr M.P.Boidin to determine the causes of upper airway...Read More

6 Answers

463 views
Wyatt Williams
Answered: Apr 08, 2020
You should increase the patient s oxygen flow rate to deliver adequate amounts of oxygen to his tissues

1 Answer

316 views
E. James
Answered: Dec 04, 2019
The correct answer is option A – Flaccid tongue blocking the hypopharynx
The most common cause of airway obstruction in unconscious patients is the flaccid tongue blocking the...Read More

2 Answers

277 views
Rydog
Answered: Oct 03, 2019

The correct answer is 0.25 ml. You are not instilling any faith in your program.

2 Answers

264 views
A.Nancy
Answered: Mar 07, 2018
It is important to keep the patients at rest when they are hypothermic, because the blood is warmest in the extremities. Hence, exercise or unnecessary movement would immediately result in the...Read More

2 Answers

238 views
John Adney
Answered: Jun 15, 2017
A) 26 gtts/min.

Desired Dose:
150 lbs = 68 kg. At 5mcg/kg/min = 340 mcg/min.

Dose On Hand:
200mg/250ml =
Convert mg to mcg
(200mg x 1000 mcg/mg)/250ml =Read More

2 Answers

236 views
Tyler.smith
Answered: Mar 14, 2017
I got 4 hours and 10 mins.

20gtts=2ml (because of 10 drop set)
v
2ml=1min
v
500ml/2ml(per 1 min)= 250ml
v
250ml - 60mins=190ml
v
190ml...Read More

5 Answers

234 views
Christian Jackson, Content Developer
Answered: Sep 10, 2018
Touching another person intimately without their consent is now unlawful in many countries. It is usually regarded as sexually predatory: an unattractive action which is anti-social. However,...Read More

2 Answers

233 views
A. Daniels, Professor
Answered: Apr 09, 2019
The correct answer to this question is B, a 57 year old male with chest pain and systolic BP of 80. Chest pains can be caused by a number of issues including a heart attack, panic attack, or...Read More

3 Answers

229 views
John Adney
Answered: Mar 21, 2017
Spinal Shock and Neurogenic Shock are NOT the same thing. SpinalShock is not even a form of shock asdefined by PHTLS.Spinal shock is essentially the result of an acute spinal cord injury that...Read More

3 Answers

225 views
Bill_schimpf
Answered: Dec 06, 2016
The anwer is 0.25ml
If you have 2mg in 1ml, you are ordered to give 0.5 mg, and you give 1mg then you would give 0.5 mls. Half of that would be 0.5mg would be 0.25ml.

5 Answers

224 views
Loading, please wait...

Email Sent
We have sent an email to your address "" with instructions to reset your password.